# SDR SWAA001073

- Difficulty date: June 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 37,716 hours, 36,434 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 20405011
- Condition: Odor
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF,  SMOKE AND ACRID SMELL DEVELOPED IN THE CABIN, RT A/C PACK WAS TURNED OFF AND SMELL/SMOKE WENT AWAY.  REMOVED AND REPLACED RIGHT A/C AIR CYCLE MACHINE PER MM.
